Averaging of the multidimensional distribution function for
Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 439-443
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_4_a0,
author = {K. Kh. Boimatov},
title = {Averaging of the multidimensional distribution function for},
journal = {Doklady Akademii Nauk},
pages = {439--443},
year = {1996},
volume = {351},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a0/}
}
K. Kh. Boimatov. Averaging of the multidimensional distribution function for. Doklady Akademii Nauk, Tome 351 (1996) no. 4, pp. 439-443. http://geodesic.mathdoc.fr/item/DAN_1996_351_4_a0/